Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 361, NWS Springfield, MO

June 28, 20114 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 28, 2011, 4:37 AM CDT for 4 counties in Missouri. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2011, 4:37 AM CDT (09:37 UTC)
Expired
Jun 28, 2011, 5:15 AM CDT
In force
38 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Douglas County, MO, Howell County, MO, Oregon County, MO, Ozark County, MO

The radar

The Springfield radar (KSGF), 132 km from the middle of the area, began a volume at 09:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 4:17 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.6 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3014 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3014 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1146 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
1.4
Supercell composite
8.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

866 
WUUS53 KSGF 280937
SVRSGF
MOC067-091-149-153-281015-
/O.NEW.KSGF.SV.W.0361.110628T0937Z-110628T1015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
437 AM CDT TUE JUN 28 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN OZARK COUNTY IN SOUTHWEST MISSOURI...
  HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
  SOUTHEASTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
  WESTERN OREGON COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 515 AM CDT.

* AT 436 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST
  OF POMONA TO ZANONI...MOVING SOUTH AT 20 MPH. THESE STORMS ARE
  CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
  EXCESS OF 60 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  HARDENVILLE AND POTTERSVILLE BY 445 AM CDT.
  TECUMSEH AND WEST PLAINS BY 450 AM CDT.
  CAULFIELD BY 455 AM CDT.
  ROVER AND UDALL BY 500 AM CDT.
  SOUTH FORK BY 505 AM CDT.
  BRANDSVILLE AND BAKERSFIELD BY 510 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

&&

LAT...LON 3679 9257 3701 9175 3658 9141 3649 9181
      3650 9234
TIME...MOT...LOC 0937Z 346DEG 18KT 3680 9186 3664 9234
WIND...HAIL 60MPH 1.00IN

$$

GRIFFIN
1 follow-up statement
523 
WWUS53 KSGF 281011
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
511 AM CDT TUE JUN 28 2011

MOC067-091-149-153-281022-
/O.EXP.KSGF.SV.W.0361.000000T0000Z-110628T1015Z/
DOUGLAS MO-HOWELL MO-OREGON MO-OZARK MO-
511 AM CDT TUE JUN 28 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OZARK...WESTERN
OREGON...HOWELL AND SOUTHEASTERN DOUGLAS COUNTIES WILL EXPIRE AT 515
AM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING HAD WEAKENED AND WERE NO
LONGER SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT TUESDAY
FOR SOUTHWESTERN MISSOURI.

LAT...LON 3679 9257 3701 9175 3658 9141 3649 9181
      3650 9234
TIME...MOT...LOC 1012Z 346DEG 18KT 3663 9181 3647 9229

$$

GRIFFIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 3:23 AM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, Jun 28, 3:23 AM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
323 AM CDT TUE JUN 28 2011

.DISCUSSION...
/ISSUED 323 AM CDT TUE JUN 28 2011/

CURRENTLY...WEAK COLD FRONT HAS SETTLED JUST SOUTH OF THE MO/ARK
STATE LINE. LOW LEVEL FRONT AT 925/850MB LAGS THE SURFACE
FEATURE. CONVECTION FIRING IN THE LAST COUPLE OF HOURS TENDS TO BE
ALONG AND JUST NORTH OF THE 850MB FRONT...NESTLED IN AN AREA OF
HIGH THETA-E AIR AT 850MB AND THUS FAR RIDING THE 700MB THETA-E
RIDGE. LIFT HAS BEEN AIDED BY A SUBTLE SHORTWAVE SEEN NEAR THE
700MB LEVEL. THIS ACTIVITY HAS INSTABILITY TO WORK WITH AND GIVEN
AT LEAST WEAK LOW LEVEL CONVERGENCE...THIS NARROW BAND OF SHOWERS
AND STORMS SHOULD PERSIST AND EXPAND ACROSS SOUTHERN MISSOURI
THROUGH AT LEAST SUNRISE. AREAS ALONG AND SOUTH OF THE HIGHWAY 60
CORRIDOR WILL BE MOST PRONE TO SEEING THIS ACTIVITY.

GIVEN THAT THIS ACTIVITY IS DEVELOPING NORTH OF THE EFFECTIVE LOW
LEVEL BOUNDARY...AND SBCIN/MLCIN GREATER THAN 100 J/KG..WE EXPECT
STORMS TO REMAIN ELEVATED. THERE IS A RISK OF MARGINALLY SEVERE
HAIL WITH THE STRONGER STORMS...THOUGH WARM CLOUD DEPTHS EXCEEDING
15000 FEET WILL COMBAT HAIL CORES. PRECIPITABLE WATER VALUES
NEARING TWO INCHES WILL CERTAINLY SUPPORT LOCALLY HEAVY RAINFALL.

TODAY THROUGH WEDNESDAY...PROPAGATION VECTORS SUGGEST CONVECTION
SHOULD MOVE SOUTHEAST WITH TIME AROUND SUNRISE AND BEYOND. 700MB
SHORTWAVE SHOULD BE EXITING TO THE EAST BY MID MORNING AND WILL
KEEP HIGHER POPS FOR AREAS ALONG AND SOUTH OF HIGHWAY 60. SHOULD
CLEAR OUT BY THIS AFTERNOON. AFTERNOON HIGH TEMPERATURES WILL BE
SIMILAR TO YESTERDAY. STALLED BOUNDARY TO OUR SOUTH WILL BEGIN TO
SLOWLY EDGE NORTHWARD TONIGHT INTO WEDNESDAY. MODEST LOW LEVEL JET
WILL INTERACT WITH THE WARM FRONT TO SUPPORT AT LEAST SCATTERED
SHOWERS AND STORMS APPROACHING FROM THE SOUTHWEST AND WEST DURING
THE OVERNIGHT HOURS...LINGERING INTO EARLY WEDNESDAY. SHORT RANGE
MODELS SUGGEST MLCAPE INCREASING TO NEAR 2000 J/KG AND CANNOT RULE
OUT A FEW HAILERS.

WEDNESDAY NIGHT AND THURSDAY...WARM FRONT LOOKS TO MOVE NORTH OF
THE AREA DURING THIS TIME FRAME WITH UPPER LEVEL RIDGING
EXPANDING ACROSS THE MIDWEST. 850MB TEMPERATURES WILL WARM INTO
THE MID 20S C BY THURSDAY AFTERNOON...THIS CORRELATES WELL TO HIGH
TEMPERATURES WARMING WELL INTO THE 90S. WITH SFC DEWPOINTS IN THE
UPPER 60S/LOWER 70S...HEAT INDEX VALUES WILL JUMP TO AROUND 105
DEGREES FOR MUCH OF THE AREA...ONLY EXCEPTION BEING SOUTH CENTRAL
MO...WHERE READINGS CLOSER TO 100 ARE EXPECTED.

FRIDAY AND BEYOND...HOT. MEDIUM RANGE MODELS IN GOOD AGREEMENT IN
BUILDING THE UPPER LEVEL RIDGE ACROSS THE REGION. WAVE FIVE
CHARTS SUGGEST THIS RIDGE SHOULD REMAIN LOCKED IN PLACE THROUGH
AT LEAST THE WEEKEND. THERE ARE INDICATIONS OF THE UPPER RIDGE
RETROGRESSING TO THE WEST NEXT WEEK...OPENING THE DOOR TO THE
POTENTIAL FOR NORTHWEST FLOW AND A BREAK TO THE HEAT...BUT
CONFIDENCE AT THIS POINT IS NOT HIGH. 850MB TEMPERATURES IN THE
LOW/MID 20S CORRELATE WELL TO HIGHS CONSISTENTLY IN THE MID 90S.
GIVEN THE RECENT DRY SPELL ACROSS EXTREME SOUTHEAST KANSAS AND
MUCH OF SOUTHWEST MISSOURI...UPPER 90S ARE PLAUSIBLE. BIGGEST
CHALLENGE WILL BE FORECASTING SURFACE DEWPOINTS. THERE ARE
INDICATIONS FROM THE ECMWF OF POSSIBLY MIXING DRIER AIR INTO THE
REGION...PARTICULARLY ACROSS THE WESTERN HALF OF THE CWA. FOR NOW
HAVE KEPT AFTERNOON DEWPOINTS IN THE UPPER 60S...GIVE OR TAKE A
DEGREE. THIS RESULTS IN AFTERNOON HEAT INDEX VALUES CONSISTENTLY
BETWEEN 100 AND 105 DEGREES. WILL CONTINUE TO MONITOR TRENDS AS
HEAT HEADLINES ARE POSSIBLE.

GAGAN

&&

.AVIATION...
/ISSUED 1205 AM CDT TUE JUN 28 2011/

A WEAK COLD FRONT HAD PUSHED SOUTH OF THE TERMINAL SITES LATE
MONDAY NIGHT. A FEW THUNDERSTORMS WILL BE POSSIBLE OVERNIGHT BUT
COVERAGE IS EXPECTED TO BE LIMITED. OTHERWISE VFR CEILINGS CAN BE
EXPECTED. AREAS OF MVFR CEILINGS AND PATCHY LIGHT FOG WILL BE
POSSIBLE TOWARD MORNING. EXPECT VFR CONDITIONS TO PREVAIL FROM
LATE MORNING TUESDAY INTO TUESDAY NIGHT.

FOSTER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 28, 1:47 AM CDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
147 AM CDT TUE JUN 28 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-290700-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
147 AM CDT TUE JUN 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...LIMITED.

WEATHER HAZARDS EXPECTED...

 LIMITED HAIL RISK.
 LIMITED THUNDERSTORM WIND DAMAGE RISK.
 LIMITED LIGHTNING RISK.
 LIMITED FLOODING RISK.

DISCUSSION...

SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP OVERNIGHT INTO
THE PREDAWN HOURS FROM EXTREME SOUTHEAST KANSAS INTO FAR SOUTHERN
MISSOURI. THESE STORMS WILL IMPACT AREAS MAINLY SOUTH OF A LINE
FROM PITTSBURG KANSAS TO SALEM MISSOURI. THESE STORMS MAY CONGEAL
INTO A LARGE CLUSTER AS THEY SPREAD EAST. WHILE THE RISK OF SEVERE
WEATHER IS LIMITED...ANY SEVERE STORM THAT DEVELOPS WILL BE
CAPABLE OF PRODUCING HAIL TO THE SIZE OF QUARTERS AND WINDS TO 60
MPH. VERY HEAVY RAINFALL WILL ALSO ACCOMPANY THESE STORMS...AND
LOCALIZED FLOODING WILL BE POSSIBLE WHERE STORMS TRAIN OVER THE
SAME AREAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A FEW THUNDERSTORMS WILL BE POSSIBLE SOUTH OF U.S. 60 ON TUESDAY.
NO WIDESPREAD SEVERE WEATHER IS EXPECTED. A FEW THUNDERSTORMS
WILL ALSO BE POSSIBLE LATE TUESDAY NIGHT AND WEDNESDAY MORNING
OVER FAR WESTERN MISSOURI AND SOUTHEASTERN KANSAS. NO SEVERE
WEATHER IS EXPECTED WITH THESE STORMS AT THIS TIME.

ON WEDNESDAY THROUGH SATURDAY...TEMPERATURES WILL WARM INTO THE
MID 90S TO AROUND 100 DEGREES ACROSS THE REGION. HEAT INDICES
ABOVE 100 DEGREES WILL BE COMMON ON AN AFTERNOON BASIS.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION IS NOT EXPECTED OVERNIGHT DUE TO THE ISOLATED
 NATURE OF ANY SEVERE WEATHER THAT DEVELOPS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Special weather statement, Jun 28, 1:32 AM CDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
132 AM CDT TUE JUN 28 2011

KSZ097-101-MOZ077-088-280715-
CHEROKEE KS-CRAWFORD KS-BARTON MO-JASPER MO-
132 AM CDT TUE JUN 28 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHEROKEE...
NORTHWESTERN JASPER...SOUTHEASTERN CRAWFORD AND SOUTHWESTERN BARTON
COUNTIES UNTIL 215 AM CDT...

AT 128 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CHEROKEE...MOVING EAST AT 20 MPH. PENNY SIZE
HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  PITTSBURG BY 140 AM CDT.
  OPOLIS BY 155 AM CDT.
  ASBURY BY 200 AM CDT.
  NASHVILLE BY 215 AM CDT.

LAT...LON 3742 9448 3723 9449 3731 9483 3741 9483
TIME...MOT...LOC 0633Z 280DEG 18KT 3735 9475

GRIFFIN
Special weather statement, Jun 28, 2:23 AM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
223 AM CDT TUE JUN 28 2011

MOZ077-088-089-280800-
BARTON MO-JASPER MO-DADE MO-
223 AM CDT TUE JUN 28 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JASPER...
SOUTHEASTERN BARTON AND WESTERN DADE COUNTIES UNTIL 300 AM CDT...

AT 221 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES SOUTH OF KENOMA...OR 8 MILES SOUTHEAST OF
LAMAR. THIS STORM WAS NEARLY STATIONARY. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  KENOMA...BOSTON...6 MILES WEST OF GOLDEN CITY AND 8 MILES SOUTHEAST
  OF LAMAR BY 300 AM CDT.

LAT...LON 3752 9442 3751 9391 3729 9391 3729 9406
      3732 9443
TIME...MOT...LOC 0723Z 180DEG 0KT 3739 9421

GRIFFIN
Special weather statement, Jun 28, 2:42 AM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
242 AM CDT TUE JUN 28 2011

MOZ090-091-280830-
GREENE MO-WEBSTER MO-
242 AM CDT TUE JUN 28 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GREENE AND WEBSTER
COUNTIES UNTIL 330 AM CDT...

AT 240 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NORTHEASTERN SPRINGFIELD...OR 8 MILES WEST
OF STRAFFORD...MOVING EAST AT 20 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  TURNERS AND 7 MILES SOUTH OF BASSVILLE BY 300 AM CDT.
  STRAFFORD BY 305 AM CDT.
  8 MILES NORTH OF ROGERSVILLE BY 320 AM CDT.
  NORTHVIEW BY 325 AM CDT.
  6 MILES NORTH OF FORDLAND...8 MILES NORTHWEST OF DIGGINS AND 8
  MILES SOUTHWEST OF MARSHFIELD BY 330 AM CDT.

INTERSTATE 44 BETWEEN MILE MARKERS 70 AND 102 WILL ALSO BE IMPACTED
BY THIS STORM.

LAT...LON 3743 9276 3707 9277 3713 9343 3734 9342
TIME...MOT...LOC 0742Z 274DEG 16KT 3725 9324
Special weather statement, Jun 28, 3:04 AM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
304 AM CDT TUE JUN 28 2011

MOZ093-094-102-280830-
BARRY MO-NEWTON MO-LAWRENCE MO-
304 AM CDT TUE JUN 28 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NEWTON...
NORTHWESTERN BARRY AND SOUTHWESTERN LAWRENCE COUNTIES UNTIL 330 AM
CDT...

AT 259 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR RITCHEY...OR 13 MILES NORTHEAST OF NEOSHO...
MOVING EAST AT 20 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  WENTWORTH BY 315 AM CDT.
  PIERCE CITY BY 330 AM CDT.

LAT...LON 3704 9391 3685 9395 3690 9427 3705 9424
TIME...MOT...LOC 0804Z 282DEG 16KT 3697 9414

GRIFFIN
Special weather statement, Jun 28, 3:11 AM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
311 AM CDT TUE JUN 28 2011

MOZ089-094-280900-
DADE MO-LAWRENCE MO-
311 AM CDT TUE JUN 28 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAWRENCE AND
SOUTHERN DADE COUNTIES UNTIL 400 AM CDT...

AT 309 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PENNSBORO...OR 8 MILES SOUTH OF
GREENFIELD...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  EVERTON BY 335 AM CDT.
  6 MILES NORTH OF HALLTOWN BY 355 AM CDT.

LAT...LON 3725 9401 3743 9395 3739 9362 3728 9361
      3716 9363
TIME...MOT...LOC 0811Z 278DEG 15KT 3730 9385

GRIFFIN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 8:21 PM CDTSpecial Weather StatementSGFShannon24 min
Jun 28, 2:23 AM CDTSpecial Weather StatementSGFBarton37 min
Jun 28, 2:42 AM CDTSpecial Weather StatementSGFGreene, Webster48 min
Jun 28, 2:55 AM CDTSevere Thunderstorm WarningSGFWebster, Wright50 min
Jun 28, 3:04 AM CDTSpecial Weather StatementSGFNewton26 min
Jun 28, 3:11 AM CDTSpecial Weather StatementSGFDade49 min
Jun 28, 3:25 AM CDTSevere Thunderstorm WarningSGFBarry, Lawrence50 min
Jun 28, 3:28 AM CDTSevere Thunderstorm WarningSGFChristian, Douglas47 min
Jun 28, 3:33 AM CDTSevere Thunderstorm WarningSGFWright42 min
Jun 28, 3:44 AM CDTSevere Thunderstorm WarningSGFDouglas, Ozark46 min
Jun 28, 4:04 AM CDTSevere Thunderstorm WarningSGFDouglas, Ozark, Taney41 min
Jun 28, 4:06 AM CDTSevere Thunderstorm WarningSGFBarry, Stone39 min
Jun 28, 4:43 AM CDTSevere Thunderstorm WarningSGFBarry, Stone, Taney34 min
Jun 28, 4:46 AM CDTSpecial Weather StatementSGFOzark, Taney44 min
Jun 28, 4:55 AM CDTSpecial Weather StatementSGFTexas50 min
Jun 28, 5:13 AM CDTSpecial Weather StatementSGFOzark47 min
Jun 28, 5:54 AM CDTSpecial Weather StatementSGFOregon36 min
Jun 28, 2:19 PM CDTExcessive Heat WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 17 more38 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.